Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Itching in right foot, little blisters under the skin, scratching peels skin off. Cure ?

I have had a problem with my right foot for about 10 years now and no one has been able to help. My foot will start to itch so bad that I can t stand it, and when I do scratch it the skin comes off and it s like little blisters are under my skin. Once I get the blisters to pop it doesn t itch anymore. Can you tell me what it is or what I can do to stop it?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
It appears form your problem that you have fungal infection of the right foot. It is quite common to find blisters if the infection goes deeper. You can apply Clotrimazole cream and can take fluconazole on alternate days for next one month of period. Alternatively terbinafine cream can be applied and terbinafine tablet van be taken by mouth.
Answered: Sat, 28 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor